# SDR AALA202012139005

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BLURRED FIXED WINDOW LEFT AT COCKPIT (1 EA).  REPLACED FIXED WINDOW LEFT AT COCKPIT (1 EA), PER AMM 56-11-12-400-002-A AND AMM 30-42-00-710-001-A.
